# SDR SWIA201126321

- Difficulty date: May 22, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 20,196 hours, 17,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 6537)  RELAMPED EMERGENCY LIGHT.
